Alert archive / Alabama / Special Weather Statements in 2016
Special Weather Statement, NWS Birmingham, AL
NWS Birmingham, AL issued this special weather statement at Jul 21, 2016, 8:48 PM CDT for Chambers County, Lee County, Alabama. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 21, 2016, 8:48 PM CDT (01:48 UTC)
- Expired
- Jul 21, 2016, 9:30 PM CDT
- In force
- 42 min
- Issued by
- NWS Birmingham, AL
Counties Chambers County, AL, Lee County, AL
The radar
The Maxwell AFB radar (KMXX), 36 km from the middle of the area, began a volume at 01:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 1.8 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 202 J/kg
- Mixed-layer CIN
- -148 J/kg
- Mixed-layer LCL
- 1656 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- -10 m²/s²
- 0-3 km storm-relative helicity
- 33 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.1
The text
As transmitted.
510
WWUS84 KBMX 220148
SPSBMX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
848 PM CDT THU JUL 21 2016
ALZ028-029-037-038-047-220230-
CHAMBERS AL-TALLAPOOSA AL-RANDOLPH AL-LEE AL-CLAY AL-
848 PM CDT THU JUL 21 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CLAY...SOUTHWESTERN
RANDOLPH...CENTRAL LEE...WESTERN CHAMBERS AND NORTHEASTERN TALLAPOOSA
COUNTIES UNTIL 930 PM CDT...
AT 848 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM WADLEY TO NEAR GRIFFEN MILL. MOVEMENT WAS WEST
AT 10 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
AUBURN...OPELIKA...CAMP HILL...LAFAYETTE...LA FAYETTE...NEW SITE...
WADLEY...RED LEVEL...WAVERLY...GOLDVILLE...WEST CHAMBERS...
BEANS MILL...RIDGE GROVE...PENTON...TRAMMEL CROSSROADS...
CHAMBERS COUNTY LAKE...GRIFFEN MILL...ABANDA...
AUBURN UNIVERSITY AND SPARKLING SPRINGS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
&&
LAT...LON 3253 8517 3247 8529 3247 8533 3245 8533
3241 8540 3241 8543 3249 8544 3250 8544
3250 8550 3314 8584 3319 8553
TIME...MOT...LOC 0148Z 083DEG 9KT 3312 8558 3259 8529
$$
75What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this special weather statement went out at Jul 21, 6:58 PM CDT, 1 hour 50 minutes earlier.
Area forecast discussion, Jul 21, 6:58 PM CDT, 1 hour 50 minutes before
Area Forecast Discussion National Weather Service Birmingham AL 658 PM CDT THU JUL 21 2016 .UPDATE... For 00Z Aviation. && .SHORT TERM... through Tonight. Isolated to scattered showers and storms will continue this afternoon with activity gradually diminishing through the evening hours. Activity will generally move to the south as a weak shortwave pushes southward along the eastern edge of the progressing upper level ridge. Temperatures tonight will remain muggy, with lows in the low to mid 70s. .LONG TERM... Friday through Wednesday. Impacts through this coming weekend will be the heat as the upper level ridge axis shifts southward over the area. Expect heat indices above 105F for most of the area at some point during the afternoon hours. A few locations in the northeastern portion of the area will be close to meeting criteria. Given the cumulative effects of heat, have decided to go ahead and carry the heat advisory for all of Central Alabama through Saturday evening. Confidence on heat indices Sunday afternoon is not as high, as slightly higher shower/storm coverage is possible as a weak upper level impulse rotates around the weakening ridge. Don't get me wrong, it will still be hot and muggy outside with conditions similar to Saturday. Greater uncertainty in heat advisory conditions versus rain and cloud coverage just precludes extending the heat advisory through Sunday at this time. The upper level ridge continues to break down through early next week, as a weak trough crossing the Great Lakes attempts to amplify southward into the Tennessee Valley and a weak upper level disturbance pushes westward along the northern Gulf Coast. Although a front making this far south this time of year is unlikely, the increase in forcing aloft and moisture will result in rain chances slightly above climo. 14 && .AVIATION... 00Z TAF Discussion. Generally a VFR forecast for central Alabama terminals. A few thunderstorms remain on radar early this evening near TOI/BHM. Have mention for an hour or so as these convective areas decrease greatly after sunset. Will monitor areas near MGM/TOI for prolonged activity near boundaries and deeper moisture. Otherwise, persistence is the way to go. It appears that the area will remain near the eastern periphery of a sprawling upper ridge. Mean relative humidity appears to be lower tomorrow and more limited to areas south. But thunderstorms may pop up anywhere. Northern areas may receive activity that will be relatively short-lived. Not much in the way of fog the past several nights except at limited spots. Will re-evaluate where rain fell today and cloud cover tonight for possible inclusion next forecast. 75 && .FIRE WEATHER... Isolated to scattered showers or thunderstorms are expected over the next few days with highs in the mid to upper 90s. Heat indices will be near or above Heat Advisory criteria through the weekend. Slightly better rain chances and temperatures a couple of degrees lower are possible by Tuesday to Wednesday of next week as the upper ridge breaks down. Critical fire weather thresholds are not expected to be met with no watches or warnings expected. && .PRELIMINARY POINT TEMPS/POPS... Gadsden 72 95 73 96 74 / 20 20 20 30 20 Anniston 73 94 74 95 75 / 30 30 20 30 20 Birmingham 76 96 76 95 76 / 20 30 20 20 20 Tuscaloosa 75 97 75 97 75 / 20 30 20 20 20 Calera 74 95 75 95 75 / 30 30 20 20 20 Auburn 74 95 75 95 75 / 40 30 20 20 20 Montgomery 76 96 75 97 76 / 40 30 20 20 20 Troy 73 94 73 95 74 / 40 30 20 20 20 && .BMX WATCHES/WARNINGS/ADVISORIES... Heat Advisory until 9 PM CDT this evening For the following counties: Autauga...Barbour...Bibb...Bullock...Chambers... Chilton...Coosa...Dallas...Elmore...Fayette...Greene...Hale... Jefferson...Lamar...Lee...Lowndes...Macon...Marengo...Marion... Montgomery...Perry...Pickens...Pike...Russell...Shelby... Sumter...Tallapoosa...Tuscaloosa...Walker...Winston. Heat Advisory from 11 AM Friday to 9 PM CDT Saturday For all of Central Alabama. &&
Hazardous weather outlook, Jul 21, 10:59 AM CDT, 9 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 1059 AM CDT THU JUL 21 2016 ALZ011>015-017>050-221900- MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE- CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA- CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA- CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON- BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- 1059 AM CDT THU JUL 21 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...OUTLOOK THROUGH TONIGHT. HEAT INDICES ARE FORECAST TO BE ABOVE 105 DEGREES THIS AFTERNOON FOR PORTIONS OF SOUTH AND WEST CENTRAL ALABAMA. THOSE WHO MUST BE OUTSIDE SHOULD TAKE PROPER SAFETY PRECAUTIONS. DRINK PLENTY OF WATER AND TAKE FREQUENT BREAKS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. DAYTIME TEMPERATURES ARE FORECAST TO CLIMB INTO THE MIDDLE TO UPPER 90S THROUGH THE END OF THE WEEK AND INTO THE WEEKEND. HEAT INDICES COULD REACH 105 DEGREES OR HIGHER EACH AFTERNOON... ESPECIALLY ACROSS THE SOUTHERN AND WESTERN PORTIONS OF CENTRAL ALABAMA. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 21, 6:40 PM CDT, 2 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
640 PM CDT THU JUL 21 2016
ALZ039-220015-
MARENGO AL-
640 PM CDT THU JUL 21 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MARENGO COUNTY UNTIL 715
PM CDT...
AT 639 PM CDT...DOPPLER RADAR WAS TRACKING SEVERAL STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR CATHERINE TO NEAR
PUTNAM. MOVEMENT WAS SOUTH AT 5 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
THOMASTON...SWEET WATER...NANAFALIA...DIXONS MILL...MAGNOLIA...
SURGINER...WAYNE...VINELAND...CONSUL...SHAWNEE...MILLER...PUTNAM...
OCTAGON...CALVARY...NICHOLSVILLE AND CLAYHILL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3206 8812 3207 8809 3206 8807 3208 8804
3210 8805 3236 8753 3227 8751 3225 8752
3213 8752 3213 8762 3200 8763 3200 8767
3199 8767 3199 8807 3201 8809 3199 8809
3200 8811
TIME...MOT...LOC 2339Z 004DEG 5KT 3220 8753 3204 8799Special weather statement, Jul 21, 7:39 PM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
739 PM CDT THU JUL 21 2016
ALZ039-220115-
MARENGO AL-
739 PM CDT THU JUL 21 2016
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MARENGO COUNTY UNTIL 815
PM CDT...
AT 739 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
CHICKASAW STATE PARK...OR NEAR LINDEN...MOVING SOUTH AT 10 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
LINDEN...THOMASTON...MYRTLEWOOD...DAYTON...MAGNOLIA...PIN HOOK...
MILLER...CHICKASAW STATE PARK...FREDDIE JONES FIELD...PROVIDENCE...
OCTAGON...HALF ACRE AND CALVARY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3228 8794 3229 8793 3230 8793 3244 8784
3240 8762 3210 8766 3218 8801
TIME...MOT...LOC 0039Z 015DEG 7KT 3236 8775
75Special weather statement, Jul 21, 7:58 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
758 PM CDT THU JUL 21 2016
ALZ019-021-028-029-220145-
CALHOUN AL-RANDOLPH AL-CLEBURNE AL-CLAY AL-
758 PM CDT THU JUL 21 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CLEBURNE...
NORTHEASTERN CLAY...NORTHWESTERN RANDOLPH AND SOUTHEASTERN CALHOUN
COUNTIES UNTIL 845 PM CDT...
AT 758 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
HEFLIN...MOVING SOUTHWEST AT 10 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
OXFORD...HEFLIN...WEDOWEE...MORRISON CROSS ROADS...DELTA...
FOSTERS CROSS ROADS...MOUNT CHEAHA...CORINTH...CHALAFINNEE...
LAKE CLEBURNE...CHOCCOLOCCO...HOLLIS CROSSROADS...CAMP SEQUOYAH...
LAKE CHINNABEE AND MICAVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3344 8592 3350 8586 3350 8585 3354 8580
3357 8580 3374 8564 3362 8549 3327 8540
TIME...MOT...LOC 0058Z 024DEG 11KT 3356 8562
75Special weather statement, Jul 21, 8:14 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
814 PM CDT THU JUL 21 2016
ALZ030-039-220145-
MARENGO AL-SUMTER AL-
814 PM CDT THU JUL 21 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL SUMTER AND CENTRAL
MARENGO COUNTIES UNTIL 845 PM CDT...
AT 814 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR KINTERBISH TO NEAR LINDEN. MOVEMENT WAS
SOUTH AT 10 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
LINDEN...JEFFERSON...SWEET WATER...MYRTLEWOOD...NANAFALIA...
PIN HOOK...KINTERBISH...WAYNE...CHICKASAW STATE PARK...MILLER...
FREDDIE JONES FIELD...PROVIDENCE...WARD...OCTAGON...HALF ACRE...
CALVARY AND WHITFIELD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
&&
LAT...LON 3245 8824 3242 8768 3206 8770 3212 8804
3214 8804 3215 8802 3218 8801 3224 8802
3226 8801 3228 8802 3228 8801 3230 8800
3230 8794 3228 8794 3231 8793 3231 8834
TIME...MOT...LOC 0114Z 012DEG 7KT 3235 8822 3228 8782
75Special weather statement, Jul 21, 8:46 PM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 846 PM CDT THU JUL 21 2016 ALZ025-027-220215- TALLADEGA AL-SHELBY AL- 846 PM CDT THU JUL 21 2016 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL SHELBY AND SOUTHWESTERN TALLADEGA COUNTIES UNTIL 915 PM CDT... AT 846 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR CHILDERSBURG...MOVING SOUTH AT 10 MPH. WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SYLACAUGA...CHILDERSBURG...WILSONVILLE...VINCENT...HARPERSVILLE... ALPINE...MIGNON...GASTON STEAM PLANT...GANTTS QUARRY... SYLACAUGA MUNICIPAL AIRPORT AND VARNONS. LAT...LON 3340 8643 3337 8622 3313 8624 3320 8655 TIME...MOT...LOC 0146Z 015DEG 7KT 3332 8635 75!
Special weather statement, Jul 21, 8:48 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
848 PM CDT THU JUL 21 2016
ALZ028-029-037-038-047-220230-
CHAMBERS AL-TALLAPOOSA AL-RANDOLPH AL-LEE AL-CLAY AL-
848 PM CDT THU JUL 21 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CLAY...SOUTHWESTERN
RANDOLPH...CENTRAL LEE...WESTERN CHAMBERS AND NORTHEASTERN TALLAPOOSA
COUNTIES UNTIL 930 PM CDT...
AT 848 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM WADLEY TO NEAR GRIFFEN MILL. MOVEMENT WAS WEST
AT 10 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
AUBURN...OPELIKA...CAMP HILL...LAFAYETTE...LA FAYETTE...NEW SITE...
WADLEY...RED LEVEL...WAVERLY...GOLDVILLE...WEST CHAMBERS...
BEANS MILL...RIDGE GROVE...PENTON...TRAMMEL CROSSROADS...
CHAMBERS COUNTY LAKE...GRIFFEN MILL...ABANDA...
AUBURN UNIVERSITY AND SPARKLING SPRINGS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
&&
LAT...LON 3253 8517 3247 8529 3247 8533 3245 8533
3241 8540 3241 8543 3249 8544 3250 8544
3250 8550 3314 8584 3319 8553
TIME...MOT...LOC 0148Z 083DEG 9KT 3312 8558 3259 8529
75The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 21, 7:39 PM CDT | Special Weather Statement | BMX | Marengo | 36 min |
| Jul 21, 7:58 PM CDT | Special Weather Statement | BMX | Randolph | 47 min |
| Jul 21, 8:06 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Clay, Cleburne, Randolph | 24 min |
| Jul 21, 8:14 PM CDT | Special Weather Statement | BMX | Marengo | 31 min |
| Jul 21, 8:20 PM CDT | Areal Flood Advisory | BMX | Montgomery | 115 min |
| Jul 21, 8:29 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Clay, Cleburne, Randolph | 46 min |
| Jul 21, 8:46 PM CDT | Special Weather Statement | BMX | Talladega | 29 min |
| Jul 21, 8:51 PM CDT | Special Weather Statement | BMX | Etowah | 24 min |
| Jul 21, 8:58 PM CDT | Special Weather Statement | BMX | Calhoun | 32 min |
| Jul 21, 9:12 PM CDT | Special Weather Statement | BMX | Cherokee | 48 min |
| Jul 21, 9:21 PM CDT | Special Weather Statement | BMX | Etowah | 24 min |
| Jul 21, 9:22 PM CDT | Special Weather Statement | BMX | Clay | 38 min |
| Jul 21, 9:25 PM CDT | Special Weather Statement | BMX | Coosa | 50 min |
| Jul 21, 9:55 PM CDT | Special Weather Statement | BMX | Clay, Talladega | 50 min |
| Jul 21, 10:00 PM CDT | Special Weather Statement | BMX | Chilton, Coosa | 30 min |
| Jul 21, 10:02 PM CDT | Special Weather Statement | BMX | Calhoun, Cherokee | 28 min |
| Jul 21, 10:32 PM CDT | Special Weather Statement | BMX | Chilton, Coosa, Shelby | 28 min |
| Jul 21, 10:34 PM CDT | Special Weather Statement | BMX | Calhoun, St. Clair | 26 min |
| Jul 21, 11:02 PM CDT | Special Weather Statement | BMX | Chilton | 28 min |
| Jul 21, 11:25 PM CDT | Special Weather Statement | BMX | Cleburne | 35 min |
| Jul 21, 11:28 PM CDT | Special Weather Statement | BMX | Bibb, Chilton | 47 min |
| Jul 22, 12:02 AM CDT | Special Weather Statement | BMX | Autauga, Perry | 43 min |
| Jul 22, 4:14 PM CDT | Special Weather Statement | BMX | Marion | 31 min |
| Jul 22, 4:42 PM CDT | Special Weather Statement | BMX | Marion | 48 min |
| Jul 22, 4:47 PM CDT | Special Weather Statement | BMX | Sumter | 28 min |
| Jul 22, 4:48 PM CDT | Special Weather Statement | BMX | Winston | 27 min |
| Jul 22, 5:09 PM CDT | Special Weather Statement | BMX | Pickens | 36 min |
| Jul 22, 5:20 PM CDT | Special Weather Statement | BMX | Jefferson | 40 min |
| Jul 22, 5:28 PM CDT | Special Weather Statement | BMX | Walker | 47 min |
| Jul 22, 5:31 PM CDT | Special Weather Statement | BMX | Winston | 44 min |
| Jul 22, 5:39 PM CDT | Special Weather Statement | BMX | Lamar | 36 min |
| Jul 22, 6:00 PM CDT | Special Weather Statement | BMX | Walker | 30 min |
| Jul 22, 6:31 PM CDT | Special Weather Statement | BMX | Jefferson | 29 min |
| Jul 22, 6:58 PM CDT | Special Weather Statement | BMX | Jefferson | 32 min |
| Jul 22, 6:59 PM CDT | Special Weather Statement | BMX | Tuscaloosa | 31 min |
Nearby
Special Weather Statements in Alabama, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.